# SDR AWXA200201212

- Difficulty date: November 21, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311N504616
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK,  A .250 INCH CRACK WAS FOUND ON THE NR 2 ENGINE PYLON FRAME CUTOUT FOR PANEL 443GL AT FORWARD LOWER CORNER INBOARD SIDE OF PYLON. MAINTENANCE PERFORMED A HFEC INSPECTION OF CRACK AT NR2 ENGINE PYLON FRAME CUTOUT; STOP DRILLED CRACK AND PERFORMED ANOTHER HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR PART IAW AWA ER.
